# SDR 2008FA0000584

- Difficulty date: July 31, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Aircraft: N64TF
- Make and model: Cessna 550
- Aircraft serial: 5500064
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 551900921
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STO-1042WI STRUCTURAL SEAT REPAIR.  (K)
